# SDR 04FDEA001055

- Difficulty date: April 22, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N283FE
- Make and model: Boeing 727-200
- Aircraft serial: 22350
- Aircraft time: 36,772 hours, 26,296 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651766445
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME GOUGED AT STR 22L BS 520.  FOUND GOUGE ON FRAME AT BS 520 STR 22 LT TO .023 INCHES DEEP. FRAME THICKNESS IS .050 OUT OF LIMITS.  REMOVED FRAME SECTION FROM STR 21L - 25L, BS 520.  ISNTALLED NEW FRAME IAW   SRM   53-10-1/SRM 51-30-2/SRM 51-30-5.
